# SDR FDEA200906292359

- Difficulty date: June 29, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 15,814 hours, 8,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327060900200
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOORBOARD IS SPONGY, ZONE Z241, PANEL AJ AT FRAME 46.  FABRICATED NEW FLOORBOARD 241 AJ IAW SRZ 25-005 REV "H".  REMOVED AND REPLACED FLOOR PANEL 241 AJ IN REF TO AMM 53-10-23-4.  PART MARKED PANEL IN REF TO GMM 7-0-1001.
